# SDR AALA980346

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Part number: 1703643
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS INOPERATIVE AT PAX SEATS 19B, 20B AND 21B.  REPLACED PINS AT PAX SEATS 19B, 20B AND 21B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
